# SDR W592004F00000

- Difficulty date: January 27, 2004
- Submitted: May 25, 2004
- Operation: General aviation
- Aircraft: N9903G
- Make and model: Cessna A150L
- Aircraft serial: A1500456
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6110 · Propeller Assembly
- Part: Spacer
- Part number: C4513
- Condition: Cracked
- Location: Propeller
- Component: Propeller
- Component part number: 1A102OCM
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SPACER WAS FOUND CRACKED FROM DOWEL PIN HOLES.  ONE CRACK PROGRESSED COMPLETELY THROUGH SPACEER, THE SECOND WAS 90 PERCENT THROUGH SPACER.  PROPELLER DOWEL PIN HOLES ARE ELONGATED AND OVERSIZE, PROPELLER WAS BENT SEVERELY AT ONE TIME AND IMPROPERY REPAIRED.  ANGLES WERE WELL OUT OF SPEC, SOME AS MUCH AS 1 DEGREE.  PROPELLER WAS OUT OF BALANCE TRACK AND ANGLES.  SUSPECT SEVERE VIBRATION FROM PROPELLER OR PREVIOUS IMPACT DAMAGE CAUSED SPACER TO CRACK.  PROPELLER AND SPACER ARE SCRAP.
